# SDR DALA2022061004089

- Difficulty date: June 7, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N803DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31919
- Aircraft time: 28,143 hours, 10,799 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8781338) DURING INSPECTION FOUND SEAT MOUNTED EMERGENCY LIGHTS AT ROWS 28,29,30,31,32 AND RH CEILING EMERGENCY LIGHTS AT ROW 28 AND 32 INOP. R/R BATTERY PACKS M1671 AND M2627 PER B737 AMM 33-51. OPS TEST GOOD.
